# SDR CALA2024111502870

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 80,427 hours, 29,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A813149
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E INTERNAL CAVITY LOWER FUSELAGE CORROSION NOTED AT STRINGER WEB S-23L BETWEEN STA 344.0 AND STA 351.20 DOT 223-035 REF AAR N/R 9916208
